# SDR COMA0670173

- Difficulty date: August 18, 2006
- Submitted: August 23, 2006
- Operation: Air carrier
- Aircraft: N656CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10143
- Aircraft time: 6,671 hours, 4,937 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT CROSSBEAM AT FS 280 HAS MINOR SURFACE CORROSION AT LBL 9 AND RBL 9.  BLENDED MINOR SURFACE CORROSION ON FS 280 CROSSBEAM IAW CRJ700 SRM 51-21-06 ALL DAMAGE WAS WITHIN LIMITS, RE-APPLIED PROTECTIVE COATINGS AS REQUIRED.
